Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 46, NWS Midland/Odessa, TX

April 23, 20197 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 23, 2019, 8:50 PM CDT for 7 counties in Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2019, 8:50 PM CDT (01:50 UTC)
Expired
Apr 23, 2019, 9:45 PM CDT
In force
55 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Loving County, TX, Pecos County, TX, Reeves County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 112 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 9:22 PM CDTHAIL 1.75Coyanosa, TXAT THE COYANOSA RV PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 2:32 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 23, 5:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS54 KMAF 240150
SVRMAF
TXC103-135-301-371-389-475-495-240245-
/O.NEW.KMAF.SV.W.0046.190424T0150Z-190424T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
850 PM CDT Tue Apr 23 2019

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pecos County in southwestern Texas...
  Southwestern Ector County in western Texas...
  Central Reeves County in southwestern Texas...
  Ward County in western Texas...
  Southern Winkler County in western Texas...
  Northwestern Crane County in western Texas...
  Southeastern Loving County in western Texas...

* Until 945 PM CDT.

* At 849 PM CDT, a severe thunderstorm was located near Pecos, moving
  east at 50 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pecos, Monahans, Thorntonville, Grandfalls, Barstow, Pyote,
  Wickett, Toyah Lake, Coyanosa, Imperial Reservoir, Pecos Municipal
  Airport, Roy Hurd Memorial Airport, Monahans Sandhills State Park,
  Royalty, Verhalen, B F Goodrich Testing Track, Imperial and Cordona
  Lake.

This includes Interstate 20 between mile markers 31 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3102 10364 3164 10368 3171 10300 3174 10249
      3104 10245
TIME...MOT...LOC 0149Z 238DEG 43KT 3136 10357 

HAIL...1.75IN
WIND...60MPH
 
$$

12
2 follow-up statements
733 
WWUS54 KMAF 240209
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
909 PM CDT Tue Apr 23 2019

TXC301-240217-
/O.CAN.KMAF.SV.W.0046.000000T0000Z-190424T0245Z/
Loving TX-
909 PM CDT Tue Apr 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOVING COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western and southwestern Texas. A Severe Thunderstorm Watch also
remains in effect until 1100 PM CDT for western and southwestern
Texas.

LAT...LON 3103 10343 3145 10350 3171 10300 3174 10249
      3104 10245
TIME...MOT...LOC 0207Z 247DEG 41KT 3135 10331 

$$

TXC103-135-371-389-475-495-240245-
/O.CON.KMAF.SV.W.0046.000000T0000Z-190424T0245Z/
Pecos TX-Ector TX-Reeves TX-Ward TX-Winkler TX-Crane TX-
909 PM CDT Tue Apr 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN PECOS...SOUTHWESTERN ECTOR...SOUTHEASTERN REEVES...
WARD...SOUTHEASTERN WINKLER AND NORTHWESTERN CRANE COUNTIES...

At 907 PM CDT, a severe thunderstorm was located 9 miles southeast of
Barstow, or 12 miles east of Pecos, moving east at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pecos, Monahans, Thorntonville, Grandfalls, Barstow, Pyote, Wickett,
Toyah Lake, Coyanosa, Imperial Reservoir, Roy Hurd Memorial Airport,
Monahans Sandhills State Park, Royalty, B F Goodrich Testing Track,
Imperial and Cordona Lake.

This includes Interstate 20 between mile markers 42 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3103 10343 3145 10350 3171 10300 3174 10249
      3104 10245
TIME...MOT...LOC 0207Z 247DEG 41KT 3135 10331 

HAIL...1.75IN
WIND...60MPH
 
$$

10
925 
WWUS54 KMAF 240227
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
927 PM CDT Tue Apr 23 2019

TXC495-240237-
/O.CAN.KMAF.SV.W.0046.000000T0000Z-190424T0245Z/
Winkler TX-
927 PM CDT Tue Apr 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINKLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western and southwestern Texas. A Severe Thunderstorm Watch also
remains in effect until 1100 PM CDT for western and southwestern
Texas.

LAT...LON 3165 10283 3174 10249 3104 10245 3104 10311
      3149 10327
TIME...MOT...LOC 0227Z 255DEG 41KT 3125 10301 

$$

TXC103-135-371-389-475-240245-
/O.CON.KMAF.SV.W.0046.000000T0000Z-190424T0245Z/
Pecos TX-Ector TX-Reeves TX-Ward TX-Crane TX-
927 PM CDT Tue Apr 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTH CENTRAL PECOS...SOUTHWESTERN ECTOR...EASTERN REEVES...
EASTERN WARD AND NORTHWESTERN CRANE COUNTIES...

At 927 PM CDT, a severe thunderstorm was located 11 miles southwest
of Grandfalls, or 24 miles south of Monahans, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Monahans, Thorntonville, Grandfalls, Pyote, Wickett, Royalty,
Coyanosa, Imperial Reservoir, Imperial, Roy Hurd Memorial Airport,
Monahans Sandhills State Park and Cordona Lake.

This includes Interstate 20 between mile markers 58 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3165 10283 3174 10249 3104 10245 3104 10311
      3149 10327
TIME...MOT...LOC 0227Z 255DEG 41KT 3125 10301 

HAIL...1.50IN
WIND...60MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:10 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 23, 6:10 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
610 PM CDT Tue Apr 23 2019

.UPDATE...

In addition to severe thunderstorm watch 95 valid until 11 pm CDT,
severe thunderstorm watch 96 is also valid until 11 pm CDT /10 pm
MDT/. No changes to public-facing products needed.

&&

.DISCUSSION...

Please see the 24//00Z aviation discussion below.

&&

.AVIATION...

Through 06Z, look for scattered thunderstorms across the Permian
Basin, the Trans Pecos, Davis Mountains, and Big Bend regions of
west Texas. Erratic wind shifts and wind gusts up near 35 knots
and IFR visibilities in thunderstorm cores are likely along with
large hail from the strongest storms. KMAF, KPEQ, and KINK are
likely to see the bulk of the thunderstorm activity this evening.
After 06Z, expect widespread MVFR conditions in TSRA across most
terminals with these conditions to persist through sunrise. A
gradual decrease in rain and thunderstorms will then commence from
west to east.

&&

.PREV DISCUSSION... /issued 250 PM CDT Tue Apr 23 2019/

DISCUSSION...

  *  Severe thunderstorm watch 95 in effect until 1100 pm for the
     eastern Permian Basin and the lower Trans Pecos.
  *  Locally heavy rainfall possible across the eastern Permian
     Basin overnight.
  *  Lingering thunderstorms Wednesday, clearing from west to east
     during the afternoon.
  *  Warmer going into the weekend.
  *  Rain chances increasing early next week?

A quasi-stationary boundary is apparent on satellite imagery
extending from roughly Garden City east to just south of Midland,
and from there south through McCamey, eventually reaching the Rio
Grande in the eastern reaches of Big Bend National Park. The
boundary is somewhat diffuse on its northeastern reaches as
insolation acts frontolytically. Fairly decent shear and
unidirectional hodographs along and south of the boundary would
favor splitting storms, with each daughter cell having the
potential to produce large hail with wind as a secondary threat.
Despite the presence of a baroclinic boundary, the surface wind
field, a lack of directional wind shear, and expected storm
motions do not appear to favor tornadogenic storms at this time.

Rain chances continue to look favorable across much of west Texas
and southeastern New Mexico tonight, with the best chances of
locally heavy rainfall expected across the eastern Permian Basin.
An upper low will then progress over the CWA Wednesday, and again
numerous to widespread thunderstorms look to be a good bet beneath
the cold core of aforementioned upper low.

After the low progresses off to the east Wednesday evening,
clearing and warmer conditions will ensue. Look for widespread
upper 80s to mid 90s returning this weekend with readings topping
the century mark along the Rio Grande valley. Models diverge a
bit in their solutions early next week, so we've kept with an
ensemble mean approach and have introduced low order PoPs across
mainly the northern Permian Basin Monday and Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     53  64  50  80 /  80  70  20   0
Carlsbad                       51  71  50  84 /  60  50   0   0
Dryden                         61  74  55  85 /  80  70  10   0
Fort Stockton                  54  65  51  81 /  80  80  10   0
Guadalupe Pass                 48  63  52  77 /  70  60   0   0
Hobbs                          48  66  47  81 /  60  50  10   0
Marfa                          46  63  41  79 /  80  80   0   0
Midland Intl Airport           52  65  51  82 /  80  80  20   0
Odessa                         51  65  51  81 /  80  80  20   0
Wink                           51  67  48  83 /  80  70  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

49/70/49
Hazardous weather outlook, Apr 23, 1:57 PM CDT, 6 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
157 PM CDT Tue Apr 23 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-241900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
157 PM CDT Tue Apr 23 2019 /1257 PM MDT Tue Apr 23 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms tonight across the
entire area. Large hail and damaging winds will be the main threats.
Heavy rain in any storms will also create a localized flash flood
threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heavy rain Wednesday will continue a localized flash flood threat
mainly south of I-10.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely by late this afternoon.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Apr 23, 7:47 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
747 PM CDT Tue Apr 23 2019

TXZ272>274-277-278-240115-
Van Horn and Highway 54 Corridor TX-Eastern Culberson County TX-
Reeves County Plains TX-Davis Mountains TX-
Davis Mountains Foothills TX-
747 PM CDT Tue Apr 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REEVES...NORTH
CENTRAL JEFF DAVIS AND SOUTHEASTERN CULBERSON COUNTIES UNTIL 815 PM
CDT...

At 746 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Kent, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kent, Toyah, Balmorhea, Balmorhea State Park and Toyahvale.

This includes the following highways...
 Interstate 10 between mile markers 164 and 208.
 Interstate 20 between mile markers 0 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

LAT...LON 3095 10445 3159 10436 3156 10366 3090 10374
TIME...MOT...LOC 0046Z 241DEG 49KT 3120 10425

12
Local storm report, Apr 23, 7:51 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
751 PM CDT TUE APR 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             MIDLAND                 32.00N 102.08W
04/23/2019  E2.00 INCH       MIDLAND            TX   NWS EMPLOYEE

            HAIL NEARLY 2 INCHES IN DIAMETER REPORTED NEAR HUMBLE AND
            TARLETON

&&

JULIE.PHILLIPSON
Special weather statement, Apr 23, 8:04 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
804 PM CDT Tue Apr 23 2019

TXZ063-240145-
Glasscock TX-
804 PM CDT Tue Apr 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASSCOCK...EASTERN
MIDLAND AND SOUTHWESTERN HOWARD COUNTIES UNTIL 845 PM CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Garden City, moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Glasscock,
eastern Midland and southwestern Howard Counties.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3192 10134 3178 10171 3187 10178 3194 10177
      3209 10161 3209 10149
TIME...MOT...LOC 0104Z 231DEG 44KT 3190 10167

pazos
Local storm report, Apr 23, 8:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
822 PM CDT TUE APR 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             MIDLAND                 32.00N 102.08W
04/23/2019  E2.50 INCH       MIDLAND            TX   PUBLIC

            TENNIS BALL SIZE HAIL IN LEGENDS PARK. REPORT RELAYED BY
            LOCAL MEDIA VIA TWITTER

&&

JULIE.PHILLIPSON
Local storm report, Apr 23, 8:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
826 PM CDT TUE APR 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             MIDLAND                 32.00N 102.08W
04/23/2019  M2.50 INCH       MIDLAND            TX   NWS EMPLOYEE

            2.25 INCH DIAMETER HAIL NEAR ANDREWS HWY AND LOOP 250 IN
            NW MIDLAND

&&

JULIE.PHILLIPSON
Local storm report, Apr 23, 8:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
833 PM CDT TUE APR 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             TOYAH                   31.32N 103.79W
04/23/2019  E1.75 INCH       REEVES             TX   LAW ENFORCEMENT

&&

JULIE.PHILLIPSON

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:01 PM CDTSevere Thunderstorm WarningMAFMartin, Midland27 min
Apr 23, 7:09 PM CDTSevere Thunderstorm WarningMAFPecos51 min
Apr 23, 7:12 PM CDTSevere Thunderstorm WarningMAFMidland37 min
Apr 23, 7:18 PM CDTSpecial Weather StatementMAFScurry42 min
Apr 23, 7:20 PM CDTSpecial Weather StatementMAFCulberson25 min
Apr 23, 7:23 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Apr 23, 7:47 PM CDTSpecial Weather StatementMAFEctor58 min
Apr 23, 7:51 PM CDTAreal Flood AdvisoryMAFEctor3 hr
Apr 23, 7:57 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis, Reeves63 min
Apr 23, 8:01 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton, Ward44 min
Apr 23, 8:04 PM CDTSpecial Weather StatementMAFGlasscock41 min
Apr 23, 8:16 PM CDTFlash Flood WarningMAFAndrews, Ector3 hr
Apr 23, 8:21 PM CDTSevere Thunderstorm WarningMAFGlasscock54 min
Apr 23, 8:33 PM CDTTornado WarningMAFGlasscock27 min
Apr 23, 8:54 PM CDTSevere Thunderstorm WarningMAFGlasscock15 min
Apr 23, 9:05 PM CDTFlash Flood WarningMAFCrane, Ector, Glasscock, Howard, Midland, Pecos and 3 more3 hr
Apr 23, 9:43 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton, Ward62 min
Apr 23, 10:29 PM CDTTornado WarningMAFCrane, Upton31 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningMAFBrewster31 min
Apr 23, 10:54 PM CDTSevere Thunderstorm WarningMAFReagan, Upton66 min
Apr 23, 11:06 PM CDTSevere Thunderstorm WarningMAFBrewster39 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningMAFBrewster30 min
Apr 24, 12:00 AM CDTSevere Thunderstorm WarningMAFReagan60 min
Apr 24, 1:00 AM CDTSpecial Weather StatementMAF30 min
Apr 24, 5:15 AM CDTSpecial Weather StatementMAFJeff Davis45 min
Apr 24, 5:59 AM CDTSpecial Weather StatementMAF31 min
Apr 24, 6:18 AM CDTSpecial Weather StatementMAFCrockett27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.